# SDR MASA200601940

- Difficulty date: July 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,993 hours, 3,591 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED AN INTERMITTENT RT AFT EMERGENCY EXIT CAUTION MESSAGE.  MX CLEANED THE SENSOR.
